# SDR ASMF200502007

- Difficulty date: February 7, 2005
- Submitted: February 14, 2005
- Operation: Air carrier
- Aircraft: N997AM
- Make and model: Boeing 737-76N
- Aircraft serial: 30283
- Aircraft time: 8,709 hours, 6,102 cycles
- System (JASC): 7400 · Ignition System
- Part: Ignition Unit
- Condition: Failed
- Location: Lt Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: H, J
- Precautionary procedure: D

## Discrepancy

AIRCRAFT RETURNED TO PLATFORM AS A CONSEQUENCE OF RIGHT IGNITION SYSTEM FAILED IN LEFT ENGINE.  DURING MAINTENANCE REVISION, THE C485 BREAKER LOCATED AT THE P18-2 A1 PANEL WAS THROWN AWAY.  THE C485 BREAKER WAS REPOSITIONED IAW MM 74-00-00, TESTED CORRECT.
